# SDR 99ZZZX1568

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5080Q
- Make and model: Cessna 310N
- Aircraft serial: 310N0180
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Leak
- Location: Lt Wing
- Component: 23306L
- Stage of operation: LD
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LEFT WING EXPLODED.  IGNITION SOURCE POSSIBLY AUXILIARY FUEL PUMP RELAY OR RELATED WIRING.  FUEL LEAK AT LEFT AUXILIARY TANK VENT OUTLET NIPPLE DUE TO LOOSE FIT BETWEEN VENT TUBE AND RUBBER NIPPLE.  VENT LINE INSTALLATION NEEDS MODIFICATION TO ALLOW NIPPLE TO BE CLAMPED ONTO METAL TUBE RATHER THAN ON RUBBER HOSE SLIPPED OVER METAL TUBE.  SUBMITTER RECOMMENDED PERIODIC PRESSURE TEST OF CELL INSTALLATION AND ADDITIONAL WING STRUCTURE VENTILATION (SECOND OCCURRENCE ON THIS MODEL ACFT IN THE LAST YEAR).
